# SDR UPS04242342

- Difficulty date: April 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SECTION OF TIE DOWN RAIL IS CORRODED FROM BS530 TO BS480 IN LOWER FWD CARGO COMPARTMENT.  CORRODED SECTION OF TIE DOWN RAIL REMOVED IAW SRM 51-30-2. TIE DOWN RAIL FABRICATED IAW DRG. NO.:66-01573 INSTALLED NEW TIE DOWN RAIL IAW SRM 51-30-2
